全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Syed Abbas , Akbar Zada
来源:[J].Advances in Difference Equations(IF 0.76), 2019, Vol.2019 (1), pp.1-11Springer
摘要:Abstract(#br)We study almost periodic solutions for a class of nonlinear second-order differential equations involving reflection of the argument. We establish existence results of almost periodic solutions as critical points by a variational approach. We also prove structure res...
作者:Syed Abbas
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (51,), pp.1-13DOAJ
摘要:In this article, we establish the Picard-Lindelof theorem andapproximating results for dynamic equations on time scale.We present a simple proof for the existence and uniqueness of thesolution. The proof is produced by using convergence and Weierstrass M-test.Furthermore, we show...
作者:SYED ABBAS , V KAVITHA , R MURUGESU
来源:[J].Proceedings - Mathematical Sciences(IF 0.191), 2015, Vol.125 (3), pp.323-351Springer
摘要:Abstract(#br)In this article, we study the concept of Stepanov-like weighted pseudo almost automorphic solutions to fractional order abstract integro-differential equations. We establish the results with Lipschitz condition and without Lipschitz condition on the forcing term. An ...
作者:Syed Abbas
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2011, Vol.2011 (09,), pp.1DOAJ
摘要:In this article, we discuss the existence and uniqueness of solution to fractional order ordinary and delay differential equations. We apply our results on the single species model of Lotka Volterra type. Fixed point theorems are the main tool used here to establish the existence...
作者:Syed Abbas , Vidya V Venkataramanan
来源:[J].PLoS ONE(IF 3.73), 2017, Vol.12 (5)DOAJ
摘要:Japanese Encephalitis (JE) has caused repeated outbreaks in endemic pockets of India. This study was conducted in Kushinagar, a highly endemic district, to understand the human-animal-ecosystem interactions, and the drivers that influence disease transmission. Utilizing the ecosy...
作者:Syed Abbas , Malay Banerjee
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2010, Vol.2010 (98,), pp.1DOAJ
摘要:In this article we have considered a stochastic delay differential equation model for two species competitive phytoplankton system with allelopathic stimulation. We have extended the deterministic model system to a stochastic delay differential equation model system by incorporat...
作者:Syed Abbas
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2010, Vol.2010 (121,), pp.1DOAJ
摘要:In this article we define the concept of weighted pseudo almost automorphic sequence, and establish some basic properties of these sequences. Further, as an application, we show the existence, uniqueness and global attractivity of weighted pseudo almost automorphic sequence solut...
作者:Syed Abbas , Dhirendra Bahuguna
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2009, Vol.2009 (164,), pp.1DOAJ
摘要:In this article we use the theory of C0-semigroup of bounded linear operators to establish the existence and uniqueness of a classical solution to a quasilinear functional differential equation considered in a Banach space.
作者:Syed Abbas , Manuel Pinto
来源:[J].Mediterranean Journal of Mathematics(IF 0.641), 2017, Vol.14 (1), pp.1-25Springer
摘要:Abstract(#br)In this paper, we study a class of fractional-order cellular neural network containing delay. We prove the existence and uniqueness of the equilibrium solution followed by boundedness. Based on the theory of fractional calculus, we approximate the solution of th...
作者:Syed Abbas
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2011, Vol.2011 (09,), pp.1-11DOAJ
摘要:In this article, we discuss the existence and uniqueness of solution to fractional order ordinary and delay differential equations. We apply our results on the single species model of Lotka Volterra type. Fixed point theorems are the main tool used here to establish the existence...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×